Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

An inequality for analytic functions


Author: Herbert Kamowitz
Journal: Proc. Amer. Math. Soc. 46 (1974), 234-238
MSC: Primary 30A78
MathSciNet review: 0352471
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If $ F$ denotes the boundary value of a function $ f \in {H^p}, 1 \leq p \leq \infty $, the infimum of the measure of $ \{ \theta \vert\;\vert F(\theta )\vert > A\} $ for given $ A, 0 < A < \vert f(0)\vert, \vert\vert f\vert{\vert _{{H^p}}} = 1$, is determined.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A78

Retrieve articles in all journals with MSC: 30A78


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1974-0352471-1
PII: S 0002-9939(1974)0352471-1
Article copyright: © Copyright 1974 American Mathematical Society